It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello, I am currently taking 112.5 Effexor XR. I thought I'd get the bright idea to go off medications altogether, so with the advice of my Pdoc, we started to reduce my meds. Bad choice. 2 days and I started withdrawling bad. I HATED it. So I went back on them for the time being. However, everytime I make a change to any meds, I seem to have anxiety for a few weeks. Horrible butterflies in the stomach, tightness in my chest, difficulty breathing, nervousness, any sound makes me jump, shakiness, pacing, etc. It's horrible. My old dr. gave me .50 of Xanax and it was too much. So he gave me .25. That worked great last time this happened. So I ran out of the .25 and my dr said to cut the 50's in half. Well, I must such at cutting cause I'd crumble some of it. Needless to say the .25's didn't work. I don't know if they are just not working now or if it's the way I cut them.

He had also prescribed Klonopin, didn't like that, knocked me out. So obviously, I'm sensitive toward medications. I can't take anything to make me tired, as I'm a SAHM to 2 kids.

I know everyone responds differently, but do you have any suggestions on a different medication? How strong is Valium? I'm not real familiar with alot of meds, so any help is great.

Thanks,
Renee





All times are GMT -7. The time now is 12:38 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!